# SDR WTAA980045

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 7603 · Power Lever
- Part: Speed Lever
- Part number: 1379079E409
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SMF - LEFT ENGINE SPEED LEVER DOES NOT HOLD POSITION WITH FRICTION LOCK APPLIED DURING TAKEOFF ROLL.  TAKEOFF ABORTED. AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE CLEANED AND ADJUSTED SPEED LEVER FRICTION LOCK.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
